# SDR UPS01235260

- Difficulty date: February 15, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 1 FLAP TRACK ATTACH FITTING ON LWR SURFACE OF WING HAS LIGHT SURFACE CORROSION ON INBOARD SIDE AND OUTBOARD SIDE.  REWORKED IAW SMRO EO 2001-006-006.
